Alert archive / Massachusetts / Frost Advisories in 2020
Frost Advisory 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Apr 20, 2020, 3:36 PM EDT for 9 counties in Massachusetts; 5 counties in Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Apr 21, 2020, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2020, 3:36 PM EDT (19:36 UTC)
- In effect from
- Apr 21, 2020, 12:00 AM EDT
- Expired
- Apr 21, 2020, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 13 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 7.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1484 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- -135 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
945 WWUS71 KBOX 201936 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 336 PM EDT Mon Apr 20 2020 CTZ002>004-MAZ007-014>024-RIZ001>008-210345- /O.NEW.KBOX.FR.Y.0001.200421T0400Z-200421T1200Z/ /O.NEW.KBOX.WI.Y.0016.200421T2100Z-200422T0700Z/ Hartford CT-Tolland CT-Windham CT-Eastern Essex MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA- Nantucket MA-Northwest Providence RI-Southeast Providence RI- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI- Newport RI-Block Island RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Gloucester, Cambridge, Boston, Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 336 PM EDT Mon Apr 20 2020 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT TUESDAY... ...WIND ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 3 AM EDT WEDNESDAY... * WHAT...For the Frost Advisory, temperatures in the low to mid 30s will result in frost formation. For the Wind Advisory, west winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...For the Frost Advisory, portions of northern Connecticut, Rhode Island and portions of Eastern Massachusetts. For the Wind Advisory, all of Southern New England except for Berkshire County in Massachusetts and Litchfield County in Connecticut. * WHEN...For the Frost Advisory, from midnight tonight to 8 AM EDT Tuesday. For the Wind Advisory, from 5 PM Tuesday to 3 AM EDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ MAZ002>006-008>013-026-210345- /O.NEW.KBOX.WI.Y.0016.200421T2100Z-200422T0700Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Northern Middlesex MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, Lawrence, Chesterfield, Blandford, Amherst, Northampton, Springfield, Milford, Worcester, Foxborough, Norwood, and Ayer 336 PM EDT Mon Apr 20 2020 ...WIND ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 3 AM EDT WEDNESDAY... * WHAT...West winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Portions of central, eastern, northeastern and western Massachusetts. * WHEN...From 5 PM Tuesday to 3 AM EDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
1 follow-up statement
886 WWUS71 KBOX 210823 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 423 AM EDT Tue Apr 21 2020 CTZ002-003-211200- /O.CAN.KBOX.WI.Y.0016.200421T2100Z-200422T0700Z/ /O.CON.KBOX.FR.Y.0001.000000T0000Z-200421T1200Z/ Hartford CT-Tolland CT- Including the cities of Hartford, Windsor Locks, Union, and Vernon 423 AM EDT Tue Apr 21 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...WIND ADVISORY IS CANCELLED... * WHAT...Temperatures in the low to mid 30s will result in frost formation. * WHERE...Tolland CT, Windham CT and Hartford CT Counties. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MAZ002>006-008>011-026-210930- /O.CAN.KBOX.WI.Y.0016.200421T2100Z-200422T0700Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Northern Middlesex MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, Lawrence, Chesterfield, Blandford, Amherst, Northampton, Springfield, and Ayer 423 AM EDT Tue Apr 21 2020 ...WIND ADVISORY IS CANCELLED... $$ MAZ007-015>021-RIZ001>008-211630- /O.EXT.KBOX.WI.Y.0016.200421T1800Z-200421T2300Z/ /O.CON.KBOX.FR.Y.0001.000000T0000Z-200421T1200Z/ Eastern Essex MA-Suffolk MA-Eastern Norfolk MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Bristol RI-Washington RI-Newport RI-Block Island RI- Including the cities of Gloucester, Boston, Quincy, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Bristol, Narragansett, Westerly, Newport, and New Shoreham 423 AM EDT Tue Apr 21 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... * WHAT...For the Frost Advisory, temperatures in the low to mid 30s will result in frost formation. For the Wind Advisory, west winds 15 to 30 mph with gusts up to 50 mph expected. * WHERE...For the Frost Advisory, portions of northern Connecticut, Rhode Island and portions of Eastern Massachusetts. For the Wind Advisory, portions of Eastern and south Central Massachusetts, all of Rhode Island and Northeast Connecticut. * WHEN...For the Frost Advisory, until 8 AM EDT this morning. For the Wind Advisory, from 2 PM this afternoon to 8 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CTZ004-MAZ014-211630- /O.EXT.KBOX.WI.Y.0016.200421T1800Z-200421T2200Z/ /O.CON.KBOX.FR.Y.0001.000000T0000Z-200421T1200Z/ Windham CT-Southeast Middlesex MA- Including the cities of Putnam, Willimantic, and Cambridge 423 AM EDT Tue Apr 21 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT THIS EVENING... * WHAT...For the Frost Advisory, temperatures in the low to mid 30s will result in frost formation. For the Wind Advisory, west winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...For the Frost Advisory, portions of northern Connecticut, Rhode Island and portions of Eastern Massachusetts. For the Wind Advisory, portions of interior eastern Massachusetts and northeast Connecticut. * WHEN...For the Frost Advisory, until 8 AM EDT this morning. For the Wind Advisory, from 2 PM this afternoon to 6 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ MAZ022>024-211630- /O.EXT.KBOX.WI.Y.0016.200421T1800Z-200422T0100Z/ /O.CON.KBOX.FR.Y.0001.000000T0000Z-200421T1200Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 423 AM EDT Tue Apr 21 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... * WHAT...For the Frost Advisory, temperatures in the low to mid 30s will result in frost formation. For the Wind Advisory, west winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...For the Frost Advisory, portions of Eastern Massachusetts. For the Wind Advisory, portions of Eastern Massachusetts. * WHEN...For the Frost Advisory, until 8 AM EDT this morning. For the Wind Advisory, from 2 PM this afternoon to 9 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ MAZ013-211630- /O.EXT.KBOX.WI.Y.0016.200421T1800Z-200421T2300Z/ Western Norfolk MA- Including the cities of Foxborough and Norwood 423 AM EDT Tue Apr 21 2020 ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... * WHAT...West winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Portions of eastern Massachusetts. * WHEN...From 2 PM this afternoon to 7 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MAZ012-211630- /O.EXT.KBOX.WI.Y.0016.200421T1800Z-200421T2200Z/ Southern Worcester MA- Including the cities of Milford and Worcester 423 AM EDT Tue Apr 21 2020 ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT THIS EVENING... * WHAT...West winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Portions of central Massachusetts. * WHEN...From 2 PM this afternoon to 6 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Apr 20, 2:00 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 20, 2:00 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Boston/Norton MA
200 PM EDT Mon Apr 20 2020
.SYNOPSIS...
A distant offshore low may bring some light rain to Nantucket
today. Otherwise pleasant, dry and seasonably cool. A strong
cold front brings a risk of scattered showers and thunderstorms
Tuesday afternoon into early evening, a few of the storms could
be strong. Gusty northwest winds behind the front usher in a
unseasonably cold air mass for Tuesday night into Wednesday.
Mainly dry weather for Wednesday into Thursday. Our weather
pattern then becomes more active again for late in the week into
early next week, with several chances for rains. Temperatures
to remain cooler than normal for late-April into early next
week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
140PM Update...
Forecast is largely on track. Temperatures have fallen back into
the mid to upper 40s with an increasing NE flow over Eastern MA
and RI. Per visible satellite imagery, the back edge of the
clouds from the coastal storm is starting to clear northwest MA
as of time of writing so still expecting Western MA and CT River
valley to warm into the upper 50s with the sun breaking out.
Previous Discussion...
1030AM...Forecast remains largely on track. Main change was to
further lower the PoPs in SE MA given latest high-res guidance
and radar loop. Only ACK is expected to see a few hundredths of
an inch of rain. Otherwise, plenty of clouds but dry for inland
areas with northeast flow as the low pressure moves by well off
shore. Still expecting CT River valley to reach upper 50s given
afternoon clearing will be from northwest to southeast while
highs reach the low to mid 50s across Eastern MA and RI.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Tonight...
Clearing from NW to SE as a low pressure moves farther offshore.
Winds become light and back through west to south by daybreak.
While not totally clear, expecting some radiational cooling.
With the lower starting point, expecting below normal low
temperatures.
Tuesday...
**Marginal risk for strong to possibly even severe thunderstorms
Tuesday afternoon with a strong cold front passage. Main
threats would be gusty winds and small hail.**
This is not a clear cut forecast for Tuesday. Still thinking a
strong cold front will cross southern New England during the
peak heating hours. There should also be a strong low level jet,
meaning veering low level shear, along with some divergence
aloft. Mid level lapse rates are expected to be stronger than
moist adiabatic, too. While these are all ingredients which
favor stronger convection, the amount of instability is lacking.
This not expecting widespread severe weather at this time. This
potential will need to be monitored over the next 36 hours.
Overall, the main threats in the afternoon into the evening
hours will be brief downpours, gusty winds and small hail. A
rather dry mid level atmosphere and relatively high cloud base
will also help to enhance down draft potential as the line of
showers move through. Behind this strong cold front, northwest
winds pick up and temperatures will drop quickly.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...
* Strong and gusty northwest winds, potentially to Advisory
levels Tues night into Wed usher in a unseasonably cold air
mass for late- April. Teens to low-20s wind chills Tuesday
night!
* Dry conditions Wed, with frost possible Wed night/Thu AM.
* Unsettled/active Thurs night thru early next week, with
multiple systems offering chances for rains. Timing and
strength of each system, and timing any breaks/dry periods,
still uncertain.
* Well below normal temps Tues night - Wed, then becoming less
below normal late week into the weekend.
Details...
Tuesday Night:
Cold front looks to cross eastern MA, the Cape and the coastal
waters early Tuesday night. Showers and embedded thunderstorms
to clear our area thru mid-Tuesday night. There may still be a
small hail and gusty wind threat in any thunderstorms for these
areas and the adjacent waters. Dry conditions expected areawide
by late- evening.
Behind the front, we then transition into a decidedly non-
Springlike weather pattern associated with a shot of
unseasonably cold air aloft sourced from northern Canada. We are
looking at gusty northwest winds that may support the need for
wind headlines given deep PBL mixing, strong isallobaric
pressure rises and 925 mb winds 40-45 kt. Considering that trees
have likely been weakened from recent high wind/wet snow
events, could have some impacts even if gusts fall just short of
true wind advisory thresholds. Nonetheless will still carry
gusts 35-45 mph into Tuesday night with some consideration for
wind headlines (and potentially into Wednesday as well).
The strong winds acting on the falling temperatures (lows in
the 20s to near freezing) will produce winter-like wind chills
in the teens to low 20s, with mid-20s wind chills toward eastern
MA and the Cape.
Wednesday - Wednesday Night:
Lots of sunshine, though unseasonably chilly and blustery for
Wednesday. Recent guidance keeps the northwesterly gradient flow
going longer into Wednesday, and will continue to support gusts
to 30-45 mph for most of the day, subsiding late/with sunset.
Thus may need to consider wind headlines into Wednesday but
confidence isn't sufficiently high enough as yet to hoist
headlines. With 925 mb temps around -6 to -8C, mostly sunny but
highs only in the 40s, with apparent temperatures around
freezing across the higher terrain given the NW winds.
NW winds may stay up for the first part of Wednesday night, but
decreasing to light after midnight supporting good radiational
cooling. Should be a frosty morning with lows mid 20s to mid
30s, warmest for the cities and across Cape Cod.
Thursday:
High pressure to still remain in control on Thursday. However
moisture associated with a warm front and warming low-levels to
our south will still result in a considerable amount of clouds.
Any showers that result may prove light if any at all as
boundary layer still looks pretty dry per soundings. Highs
mainly in the 50s.
Thursday Night into the Weekend:
Large upper longwave trough becomes established over Southern
New England in the period, with several shortwave disturbances
aloft rounding this longwave feature. This will favor an
active/unsettled weather pattern with several surface
lows/frontal systems passing through or nearby leading to
periods of rain. Unfortunately that's about all that can be
stated with any level of decent confidence, as significant
variation in the guidance exists in this period, especially when
it comes to timing and strength of each system and on the
northern extent of QPF.
Most of the guidance shows the first system affecting Southern
New England late Thurs night into Fri, as southern-stream trough
and frontal system over the southern Appalachians passes into
the waters near or south of Southern New England. GFS is a
stronger hit to our area, while the ECMWF mainly brings
steadiest rains south of the Mass Pike, and the Canadian barely
brushes the South Coast/Cape.
There may be a break towards Saturday but active unsettled
pattern then resumes Sunday into early next week. Will keep a
blend of guidance in for Saturday into early next week as it is
difficult to have strong confidence with such spread in the
guidance.
Besides the generally rainy pattern, astro tides will start to
rise toward Friday/Saturday and remain on the higher side into
Monday (Boston Harbor runs around 10 ft MLLW). More or less
speaking in broad generalities vs specifics given spread in
guidance, but with the active weather pattern could have some
coastal flood possibilities to monitor if any stronger surface
low becomes more apparent and can produce a prolonged period of
onshore winds and higher seas.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
18z TAF Update:
Rest of today...High confidence.
VFR cigs. Lower VFR cigs towards ACK. N to NE winds 5-10 kt in
the interior. Across eastern MA and the Cape, wind speeds 10-15
kt with strongest gusts of up to 25 kt towards ACK.
Tonight...High confidence VFR.
Tuesday...Moderate confidence. VFR to start. SHRA and isolated
TSRA possible, mainly during the afternoon. MVFR cigs and vsbys
possible within the heavier showers and thunderstorms.
KBOS Terminal...High confidence. NW winds to become NE/ENE by
mid- morning, then becomes N early tonight.
KBDL Terminal...High confidence.
Outlook /Tuesday Night through Friday/...
Tuesday Night through Wednesday: VFR. Strong winds with gusts
up to 45 kt.
Wednesday Night: VFR. Windy with areas of gusts up to 30 kt.
Thursday: VFR. Breezy. Slight chance RA.
Thursday Night: Mainly VFR, with local IFR possible. Chance RA.
Friday: MVFR/IFR conditions possible. Breezy. RA likely.
&&
.MARINE...
18z update...
This afternoon through Tuesday...
Small Craft Advisories continue across the southern coastal
waters. Winds should diminish tonight, but lingering rough seas
continue across the southern outer coastal waters. Increasing
south winds ahead of a cold front Tuesday.
Outlook /Tuesday Night through Friday/...
**Gale Watches in effect for all waters except Boston Harbor
from Tuesday afternoon through Wednesday evening due to strong
post-frontal winds**
Tuesday Night: Moderate risk for gale force winds with gusts up
to 40 kt. Rough seas up to 9 ft. Chance of rain showers.
Wednesday: Moderate risk for gale force winds with gusts up to
40 kt. Rough seas up to 9 ft.
Wednesday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas.
Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain.
Thursday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain.
Friday: Moderate risk for Small Craft Advisory winds with gusts
up to 25 kt. Areas of rough seas. Rain.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from Tuesday afternoon through Wednesday evening
for ANZ231>235-237-250-251-254>256.
Small Craft Advisory until 10 PM EDT this evening for
ANZ231>234.
Small Craft Advisory until 5 PM EDT Tuesday for ANZ235-237-
254>256.
&&
SYNOPSIS...Belk/Loconto
NEAR TERM...Belk/Loconto/Chai
SHORT TERM...Belk
LONG TERM...Loconto
AVIATION...Belk/Loconto/Chai
MARINE...Belk/Loconto/ChaiHazardous weather outlook, Apr 20, 4:22 AM EDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 422 AM EDT Mon Apr 20 2020 CTZ002>004-MAZ002>024-026-RIZ001>008-210830- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 422 AM EDT Mon Apr 20 2020 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>235-237-250-251-254>256-210830- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 422 AM EDT Mon Apr 20 2020 ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-210830- Boston Harbor-Narragansett Bay- 422 AM EDT Mon Apr 20 2020 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 4:00 AM EDT | Gale Watch | BOX | 12 hr | |
| Apr 20, 3:36 PM EDT | Wind Advisory | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more | 28 hr |
| Apr 20, 3:38 PM EDT | Gale Warning | BOX | 52 hr |
Nearby
Frost Advisories in Massachusetts, 2020Frost Advisories in Rhode Island, 2020Frost Advisories in Connecticut, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.